# SDR USAA2014060400003

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK CABIN EMER LIGHT INOPERATIVE ON ABOVE L2 DOOR.  TROUBLE SHOT SYS IAW WDM 33-51-13.  FOUND WIRE W3352-0151-20 PULLED OUT OF SPLICE D4550.  APPLIED NEW PIN IN CONNECTOR D4550 IAW SWPM 20-10-13.  SYS OPERATIONS CHECKED GOOD IAW MM 33-51-00-715-003.
